A-statistical convergence of a class of integral operators


Starting from a general sequence of linear and positive operators of summation integral type, we associate its r-th order generalization. This construction involves high order derivatives of a signal and it looses the positivity property. Considering that the initial approximation process is A-statistically pointwise convergent, we prove that the property is inherited by the new sequence. The study is developed for smooth functions defined both on an unbounded interval and on a compact interval.


Octavian Agratini
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania


Positive linear operator, statistical convergence, approximation process.

Paper coordinates

O. Agratini, A-statistical convergence of a class of integral operators, Nonlinear Analysis: Theory, Methods & Applications, 75 (2012) no. 8, pp. 3465-3469. 


About this paper


Applied Mathematics & Information Sciences

Publisher Name

Natural Sciences Publishing

Print ISSN


Online ISSN


google scholar link

[1] W. Chen, On the integral type Meyer-Konig and Zeller operators, Approx. Theory Appl., 2(1986), 7-18.
[2] M. M. Derriennic, Sur l’approximation des fonctions integrables sur [0; 1] par des polynˆomes de Bernstein modifies, J. Approx. Theory, 31(1981), 325-343.
[3] O. Duman, C. Orhan, An abstract version of the Korovkin approximation theorem, Publ. Math. Debrecen, 69(2006), fasc. 1-2, 33-46.
[4] J. L. Durrmeyer, Une formule d’inversion de la transformee de Laplace: Applications a la theorie des moments, These de 3e cycle, Faculte des Sciences de l’Universite de Paris, 1967.
[5] H. Fast, Sur la convergence statistique, Colloq. Math., 2(1951), 241-244.
[6] A. D. Gadjiev, C. Orhan, Some approximation theorems via statistical convergence, Rocky Mountain J. Math., 32 (2002), 129-138.
[7] G. Kirov, L. Popova, A generalization of the linear positive operators, Mathematica Balkanica, N. S., 7(1993), fasc. 2, 149-162.
[8] P. P. Korovkin, Linear Operators and Approximation Theory, translated from the Russian ed. (1959), Russian Monographs and Texts on Advanced Mathematics and Physics, Vol. III, Gordon and Breach Publishers, Inc., New York, Hindustan Publishing Corp. (India), Delhi, 1960.
[9] S. M. Mazhar, V. Totik, Approximation by modified Szasz operators, Acta Sci. Math., 49(1985), 257-269.
[10] A. Sahai, G. Prasad, On simultaneous approximation by modified Lupas operator, J. Approx. Theory, 45(1985), 122-128.
[11] H. Steinhaus, Sur la convergence ordinaire et la convergence asymptotique, Colloq. Math., 2(1951), 73-74.


Related Posts